MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 8; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 8; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 74022118
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Unspecified Infection (1930); Pain (1994); Swelling (2091); Injury (2348)
Date of Event 07/07/2013
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient was present at emergency room with complaints of redness, pain and swelling of right knee.Patient was hospitalised for infection evaluation.Patient was not diagnosed with infection, prophylaxis treatment given (abcef 1g iv).
 
Additional Manufacturer Narrative
Corrections based on new information received.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see the attached file for the results of our investigation.-(b)(4).

Brand Name
JRNY BCS II FEMORAL OXIN RT SZ 8
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6841026
Report Number1020279-2017-00698
Device Sequence Number10939354
Product Code JWH
UDI-Device Identifier00885556170069
UDI-Public00885556170069
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/11/2023
Device Catalogue Number74022118
Device Lot Number13BM08020
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2017
Supplement Date Received by Manufacturer09/06/2017
09/06/2017
Initial Report FDA Received Date09/04/2017
Supplement Report FDA Received Date09/15/2017
03/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient Weight99